Holomorphic Fibrations of Bounded Domains.

Alan Huckleberry

Mathematische Annalen (1977)

  • Volume: 227, page 61-66
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Huckleberry, Alan. "Holomorphic Fibrations of Bounded Domains.." Mathematische Annalen 227 (1977): 61-66. <http://eudml.org/doc/162965>.

author = {Huckleberry, Alan},
journal = {Mathematische Annalen},
pages = {61-66},
title = {Holomorphic Fibrations of Bounded Domains.},
url = {http://eudml.org/doc/162965},
volume = {227},
year = {1977},

AU - Huckleberry, Alan
TI - Holomorphic Fibrations of Bounded Domains.
JO - Mathematische Annalen
PY - 1977
VL - 227
SP - 61
EP - 66
UR - http://eudml.org/doc/162965
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.